MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter complained of a discrepant negative result for 1 patient sample tested for elecsys toxo igg (toxo igg) on a cobas e801 module.The initial result was 0.51 ui/ml (negative).On (b)(6) 2021 a new sample was obtained and the result was 9.26 ui/ml (positive).On (b)(6) 2021 the original sample was repeated with a result of 8.9 ui/ml (positive).The negative result was not reported outside of the laboratory.The toxo igg reagent lot number was 517479.The expiration date was not provided.
 
Additional Manufacturer Narrative
Based on the available information, the cause of the event could not be determined.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12183238
Report Number1823260-2021-02067
Device Sequence Number11143313
Product Code JJE
UDI-Device Identifier07613336158562
UDI-Public07613336158562
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE801
Device Catalogue Number08459606001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer06/28/2021
09/28/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date09/20/2021
10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1